# SDR SWIA202055567

- Difficulty date: December 3, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PAX DOOR AFT SIDE INTERCOSTAL P/N 601R31902-317.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON THE PAX DOOR AFT INTERCOSTAL "OUT OF LIMITS", REF CRJ700 SRM 51-21-06-001-001-A01.  REMOVED AND REPLACED INTERCOSTAL P/N 601R31902-317, REF SRM 51-42-06-001-001-A01 AND DWG 601R31902 REV BE.  COMPLIED WITH 51-900-1002-SKY.  LEAK CHECK GOOD.
